# SDR SWAA2025022699016

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 61,631 hours, 36,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT LIGHT BATTERY PACK INOP<[01] REPLACED L/H OVERWING EMERGENCY LIGHT BATTERY PACK M1668 IAW AMM 33-51-06. OP CHECK GOOD.
